# SDR EIAA2011228

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 96,882 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FIRE LOOP "B" FLUXUATING.  CONTINUED TO FLUX AFTER DESELECTED.  REMOVED AND REPLACED CONNECTOR AT 12 O'CLOCK PER MM 20-62-15 B LOOP OPS OK PER MM 26-11-00/501.
